# SDR AALA2009031500004

- Difficulty date: March 15, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- Aircraft time: 55,941 hours, 18,375 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MIA - AIRCRAFT REPORTED LOSS OF GREEN HYDRAULIC SYSTEM FLUID.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  MANUALLY LOWERED LANDING GEAR FOUND GREEN SYSTEM POWER TRANSFER UNIT LEAKING.  REPLACED POWER TRANSFER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
